Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 31, Number 2

All articles in this issue are freely accessible.

Analytical structure of a generalized direct-interaction approximation
Jon Lee.
Quart. Appl. Math. 31 (1973), 155-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99705
Mean convergence of approximation to a function by general finite sums
Hwa Shan Ho.
Quart. Appl. Math. 31 (1973), 177-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 410191
Divergence instability of multiple-parameter circulatory systems
K. Huseyin and H. H. E. Leipholz.
Quart. Appl. Math. 31 (1973), 185-197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 436698
Boundary conditions and stability of inviscid plane-parallel flows
Joel C. W. Rogers.
Quart. Appl. Math. 31 (1973), 199-216
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 418649
Interaction of a plane compressional elastic wave with a rigid spheroidal inclusion
Subhendu K. Datta.
Quart. Appl. Math. 31 (1973), 217-235
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99704
Poincare-Lighthill and linear-time-scales methods for linear perturbation problems
A. Klimas, F. X. Murphy Jr. and G. Sandri.
Quart. Appl. Math. 31 (1973), 237-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99703
A numerical model of the unsteady free boundary of an ideal fluid
Paul N. Swarztrauber.
Quart. Appl. Math. 31 (1973), 245-251
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99702
A note on Beltrami and complex-lamellar flows behind a three-dimensional curved gasdynamic shock wave
D. J. Tembharey and S. K. Sachdeva.
Quart. Appl. Math. 31 (1973), 253-255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99701
Uniqueness in elastodynamics of Cosserat and micropolar media
M. Shahinpoor and G. Ahmadi.
Quart. Appl. Math. 31 (1973), 257-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 411315

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website